# SDR SWAA060460

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 66,174 hours, 63,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE STRINGER SPLICE CORRODED AT BS 351, STR 27L.  REMOVED AND REPLACED SPLICE PER SRM.
